Alert archive / Texas / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 113, NWS Lubbock, TX
NWS Lubbock, TX issued this severe thunderstorm warning at Aug 28, 2014, 3:37 PM CDT for Floyd County, Texas. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 28, 2014, 3:37 PM CDT (20:37 UTC)
- Expired
- Aug 28, 2014, 4:00 PM CDT
- In force
- 23 min
- Issued by
- NWS Lubbock, TX
- Area
- Storm-based polygon
- Hail
- 2.0 in
- Wind
- 60.0 mph
County Floyd County, TX
The radar
The Lubbock radar (KLBB), 71 km from the middle of the area, began a volume at 20:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 8.6 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 677 J/kg
- Mixed-layer CIN
- -99 J/kg
- Mixed-layer LCL
- 1429 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 99 m²/s²
- 0-3 km storm-relative helicity
- 108 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
982
WUUS54 KLUB 282037
SVRLUB
TXC153-282100-
/O.NEW.KLUB.SV.W.0113.140828T2037Z-140828T2100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LUBBOCK TX
337 PM CDT THU AUG 28 2014
THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN FLOYD COUNTY IN NORTHWEST TEXAS...
* UNTIL 400 PM CDT
* AT 335 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LOCKNEY...
AND MOVING NORTHEAST AT 15 MPH.
HAZARD...HEN EGG SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
SOUTH PLAINS AND CEDAR HILL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 3416 10106 3401 10148 3416 10157 3417 10157
3432 10132
TIME...MOT...LOC 2037Z 241DEG 14KT 3414 10142
HAIL...2.00IN
WIND...60MPH
$$
CWA1 follow-up statement
341
WWUS54 KLUB 282049
SVSLUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
349 PM CDT THU AUG 28 2014
TXC153-282100-
/O.CON.KLUB.SV.W.0113.000000T0000Z-140828T2100Z/
FLOYD TX-
349 PM CDT THU AUG 28 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN FLOYD
COUNTY UNTIL 400 PM CDT...
AT 346 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LOCKNEY...AND
MOVING NORTHEAST AT 15 MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT WIND
DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
SOUTH PLAINS AND CEDAR HILL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 3416 10107 3414 10111 3404 10140 3419 10150
3419 10151 3418 10156 3431 10133 3431 10131
TIME...MOT...LOC 2049Z 241DEG 14KT 3416 10137
HAIL...1.50IN
WIND...60MPH
$$
CWAWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lubbock, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 28, 3:31 PM CDT, 6 minutes earlier.
Area forecast discussion, Aug 28, 3:31 PM CDT, 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LUBBOCK TX 331 PM CDT THU AUG 28 2014 .SHORT TERM... WV SHOWS A NICE COMMA SHAPED LOW CENTERED OVER THE CO/NM STATE LINE MOVING EASTWARD AT A STEADY PACE. WHILE PRECIP WAS SLOW GO THIS AM WITH THE EXCEPTION FOR CONTINUOUS SHALLOW CONVECTIVE ACTIVITY ALONG THE ROLLING PLAINS...THINGS ARE STARTING TO RAMP UP ALONG AND JUST AHEAD OF THE SURFACE FRONT WHICH IS CURRENTLY DRAPED ACROSS THE NORTH CENTRAL SOUTH PLAINS AND THE SOUTHEASTERN TX PANHANDLE. THE FRONT WILL CONTINUE TO SLOWLY PUSH EASTWARD THROUGH THE AFTERNOON AND EVENING AS WILL CONVECTION THAT DEVELOPS ALONG THE FRONT. WHILE WIDESPREAD SVR IS STILL NOT ANTICIPATED...SOME STORMS MAY PRODUCE STRONG TO SEVERE WINDS AND HAIL. BULK SHEAR IS EXPECTED TO REACH UP TO 35KTS...WHICH HAS POTENTIAL TO PRODUCE SVR STORMS...AND A JET MAX JUST TO OUR NORTH WILL PROMOTE UPPER LEVEL DIVERGENCE WHICH WILL MAKE FOR HAPPY STORMS. ONE CONCERN IS THE POTENTIAL FOR FLOODING AS PWATS WELL OVER 1.5 INCHES AND APPROACHING 2 INCHES WILL MAKE FOR PRETTY HEAVY RAINFALLS. STORM MOTIONS...AS IS OBSERVED CURRENTLY...WILL FAVOR TRAINING STORMS. RAIN CHANCES WILL PERSIST THROUGH TOMORROW EVENING WHILE DECLINING FROM WEST TO EAST AS THE TROF AXIS MOVES EAST OF THE AREA. THE GREATEST CHANCES WILL EXIST OVER THE ROLLING PLAINS AS WEAK UPSLOPE FLOW AS WELL AS UPPER LEVEL DIVERGENCE WILL BE GREATEST IN THAT AREA. OVERNIGHT LOWS WILL BE ON THE COOL SIDE FOR MANY AREAS WITH OUR NORTHWESTERN ZONES SEEING LOWS IN THE UPPER 50S WHILE OUR EASTERN ZONES WILL SEE LOWS AROUND 70. MOISTURE/CLOUD COVER AS WELL AS THE FRONT BEING WEAK WILL HELP KEEP TEMPS FROM GOING LOWER. HIGHS TOMORROW WILL BE IN THE UPPER 80S/LOW 90S FOR AREAS ON THE CAPROCK AND THE MID 90S ACROSS THE ROLLING PLAINS. && .LONG TERM... THE UA TROUGH WAS PROGRESSING EAST ACROSS THE CENTRAL PLAINS LATE THIS AFTN...AND WILL BE EXITING THE SAID REGION TOMORROW NIGHT THUS HEADING TOWARDS THE GREAT LAKES REGION. AS A RESULT...LARGE SCALE ASCENT WILL BE ON THE DECLINE AND SO WILL THE SPATIAL EXTENT OF PRECIPITATION /BEST CHANCES OFF THE CAPROCK/. HOWEVER A COLD FRONT PROGGED TO MOVE ACROSS THE FAR SRN TX PANHANDLE/NRN SOUTH PLAINS TOMORROW WILL WASH OUT ACROSS THE REGION. THIS RESIDUAL BOUNDARY COUPLED WITH ENDURING LOW LEVEL MOISTURE /PWATS RANGING FROM 1.00-1.60 INCHES/...A NEARBY SFC TROUGH PROMOTING WEAK SFC CONVERGENCE AND EMBEDDED IMPULSES COULD AID IN SPOTTY LINGERING PRECIP SATURDAY AFTN/EVENING. THE PRESSURE GRADIENT OF THE AFOREMENTIONED SFC TROUGH WILL TIGHTEN A BIT SUNDAY AND CAUSE SLIGHTLY BREEZY S-SW SFC WINDS. LATE WEEKEND INTO EARLY NEXT WEEK...A BROAD UA LOW IMPINGING ON THE PACIFIC NW...WILL SHIFT EAST TO ACROSS THE NORTHERN PLAINS HENCE PROMOTING ZONAL FLOW ALOFT ACROSS THE FA. MODEL SOLUTIONS SHOW A COLD FRONT SLIDING SOUTH TO ACROSS THE TEXAS PANHANDLE TUESDAY WITH PRECIP DEVELOPING ALONG IT...AND POSSIBLY NEAR THE NRN ZONES. THEREAFTER...AN UA RIDGE ACROSS THE SERN CONUS WILL EXPAND ACROSS THE SOUTHERN PLAINS LEADING TO DRIER CONDITIONS AND KEEPING STORMS AT BAY ACROSS THE MOUNTAINOUS TERRAIN OF NEW MEXICO. AS THE UA TROUGH EXITS THE REGION AND 500 MB HEIGHTS INCREASES... TEMPERATURES WILL WARM FROM THE LOWER TO UPPER 90S ON SATURDAY TO THE UPPER 90S TO POSSIBLY LOWER TRIPLE DIGIT READINGS /OFF THE CAPROCK/ BY SUNDAY INTO EARLY NEXT WEEK. MID TO UPPER LEVEL THICKNESS VALUES DECLINE JUST A BIT BY MID-WEEK...LEADING TO SEASONAL NORMS. && .PRELIMINARY POINT TEMPS/POPS... FRIONA 58 85 61 90 62 / 20 20 20 10 10 TULIA 61 88 64 92 65 / 40 30 20 10 10 PLAINVIEW 61 88 65 91 65 / 40 30 20 10 10 LEVELLAND 63 88 64 91 64 / 40 30 20 10 10 LUBBOCK 66 91 68 94 69 / 50 30 20 10 10 DENVER CITY 64 91 66 92 65 / 50 30 20 10 10 BROWNFIELD 64 91 66 93 66 / 50 30 20 10 10 CHILDRESS 69 93 72 95 72 / 50 30 30 10 10 SPUR 66 92 67 94 67 / 50 30 30 10 10 ASPERMONT 69 95 72 97 71 / 50 40 30 20 10 && .LUB WATCHES/WARNINGS/ADVISORIES... NONE. && 51/29
Hazardous weather outlook, Aug 28, 5:46 AM CDT, 9 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LUBBOCK TX 546 AM CDT THU AUG 28 2014 TXZ021>044-291100- PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE- FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING- YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL- 546 AM CDT THU AUG 28 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS. .DAY ONE...TONIGHT CONVECTIVE SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS THE SOUTH PLAINS AREA THIS AFTERNOON AND EVENING. SOME OF THESE STORMS MAY BE STRONG...AND BRIEFLY SEVERE. LARGE HAIL AND DAMAGING WIND GUSTS ARE THE MAIN THREATS. IN ADDITIONS...STORMS WILL BE CAPABLE OF PRODUCING HEAVY RAINFALL WHICH MAY RESULT IN MINOR FLOODING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER ACTIVATION STATEMENT... LIMITED SPOTTER ACTIVATION IS POSSIBLE THIS AFTERNOON AND EVENING.
In the hours before
Special weather statement, Aug 28, 1:30 PM CDT, 2 hours 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
130 PM CDT THU AUG 28 2014
TXZ024-025-281900-
BRISCOE-HALL-
130 PM CDT THU AUG 28 2014
...SIGNIFICANT WEATHER ADVISORY FOR BRISCOE AND HALL COUNTIES...
AT 126 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER WEST CENTRAL HALL COUNTY...MOVING NORTHEAST
AT 10 MPH.
IN ADDITION...ONE HALF INCH DIAMETER HAIL...WINDS UP TO 50 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...BRIEF MODERATE DOWNPOURS...ARE
POSSIBLE WITH THIS STORM.
GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS
PASSED.
LAT...LON 3465 10062 3450 10093 3461 10101 3475 10089
3475 10080
TIME...MOT...LOC 1830Z 225DEG 9KT 3461 10090Special weather statement, Aug 28, 1:58 PM CDT, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
158 PM CDT THU AUG 28 2014
TXZ025-281930-
HALL-
158 PM CDT THU AUG 28 2014
...SIGNIFICANT WEATHER ADVISORY FOR HALL COUNTY...
AT 156 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER WEST CENTRAL HALL COUNTY...MOVING NORTHEAST
AT 5 MPH.
IN ADDITION...NICKEL SIZE HAIL...WINDS UP TO 50 MPH...FREQUENT CLOUD
TO GROUND LIGHTNING...FREQUENT DOWNPOURS...ARE POSSIBLE WITH THIS
STORM.
GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS
PASSED.
LAT...LON 3472 10058 3456 10077 3452 10093 3458 10095
3472 10094 3476 10089 3475 10067
TIME...MOT...LOC 1858Z 234DEG 4KT 3461 10085Special weather statement, Aug 28, 2:32 PM CDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
232 PM CDT THU AUG 28 2014
TXZ025-282000-
HALL-
232 PM CDT THU AUG 28 2014
...SIGNIFICANT WEATHER ADVISORY FOR HALL COUNTY...
AT 229 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER CENTRAL HALL COUNTY...MOVING NORTHEAST AT 15
MPH.
IN ADDITION...NICKEL SIZE HAIL...WINDS UP TO 50 MPH...FREQUENT CLOUD
TO GROUND LIGHTNING...FREQUENT DOWNPOURS...ARE POSSIBLE WITH THIS
STORM.
GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS
PASSED.
LAT...LON 3459 10053 3444 10076 3441 10094 3474 10095
3476 10086 3475 10054
TIME...MOT...LOC 1932Z 238DEG 19KT 3462 10078Special weather statement, Aug 28, 2:58 PM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
258 PM CDT THU AUG 28 2014
TXZ025-282045-
HALL-
258 PM CDT THU AUG 28 2014
...SIGNIFICANT WEATHER ADVISORY FOR HALL COUNTY...
AT 253 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER WEST CENTRAL HALL COUNTY...MOVING NORTHEAST
AT 20 MPH.
IN ADDITION...NICKEL SIZE HAIL...WINDS UP TO 50 MPH...CONTINUOUS
CLOUD TO GROUND LIGHTNING...FREQUENT DOWNPOURS...ARE POSSIBLE WITH
THIS STORM.
GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS
PASSED.
LAT...LON 3475 10061 3462 10045 3444 10083 3443 10094
3467 10095 3475 10085
TIME...MOT...LOC 1957Z 236DEG 30KT 3459 10082Special weather statement, Aug 28, 3:08 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LUBBOCK TX 308 PM CDT THU AUG 28 2014 TXZ029-030-282045- FLOYD-HALE- 308 PM CDT THU AUG 28 2014 ...SIGNIFICANT WEATHER ADVISORY FOR HALE AND FLOYD COUNTIES... AT 304 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER EAST CENTRAL HALE COUNTY...MOVING NORTHEAST AT 15 MPH. IN ADDITION...PENNY SIZE HAIL...WINDS UP TO 50 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...FREQUENT DOWNPOURS...ARE POSSIBLE WITH THIS STORM. GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. LAT...LON 3427 10151 3405 10136 3393 10179 3413 10179 TIME...MOT...LOC 2008Z 247DEG 12KT 3409 10161
The office that day
Everything else NWS Lubbock, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 28, 1:30 PM CDT | Special Weather Statement | LUB | Hall | 30 min |
| Aug 28, 1:58 PM CDT | Special Weather Statement | LUB | Hall | 32 min |
| Aug 28, 2:32 PM CDT | Special Weather Statement | LUB | Hall | 28 min |
| Aug 28, 2:58 PM CDT | Special Weather Statement | LUB | Hall | 47 min |
| Aug 28, 3:08 PM CDT | Special Weather Statement | LUB | Hale | 37 min |
| Aug 28, 3:25 PM CDT | Areal Flood Advisory | LUB | Hall | 95 min |
| Aug 28, 3:41 PM CDT | Severe Thunderstorm Warning | LUB | Hall | 49 min |
| Aug 28, 3:46 PM CDT | Special Weather Statement | LUB | Lubbock | 29 min |
| Aug 28, 4:00 PM CDT | Special Weather Statement | LUB | Lynn | 30 min |
| Aug 28, 4:03 PM CDT | Special Weather Statement | LUB | Floyd | 27 min |
| Aug 28, 4:11 PM CDT | Special Weather Statement | LUB | Lubbock | 34 min |
| Aug 28, 4:29 PM CDT | Special Weather Statement | LUB | Hall | 46 min |
| Aug 28, 4:31 PM CDT | Special Weather Statement | LUB | Floyd | 29 min |
| Aug 28, 4:44 PM CDT | Special Weather Statement | LUB | Lubbock | 31 min |
| Aug 28, 4:50 PM CDT | Special Weather Statement | LUB | Motley | 10 min |
| Aug 28, 4:54 PM CDT | Special Weather Statement | LUB | Crosby | 36 min |
| Aug 28, 4:56 PM CDT | Areal Flood Advisory | LUB | Childress, Hall, Motley | 2 hr |
| Aug 28, 4:59 PM CDT | Special Weather Statement | LUB | Motley | 16 min |
| Aug 28, 5:06 PM CDT | Areal Flood Advisory | LUB | Lubbock | 54 min |
| Aug 28, 5:10 PM CDT | Severe Thunderstorm Warning | LUB | Childress | 35 min |
| Aug 28, 5:14 PM CDT | Special Weather Statement | LUB | Motley | 16 min |
| Aug 28, 5:15 PM CDT | Severe Thunderstorm Warning | LUB | Lubbock | 22 min |
| Aug 28, 5:22 PM CDT | Severe Thunderstorm Warning | LUB | Cottle, Motley | 23 min |
| Aug 28, 6:04 PM CDT | Severe Thunderstorm Warning | LUB | Cottle | 41 min |
| Aug 28, 6:05 PM CDT | Severe Thunderstorm Warning | LUB | Dickens | 40 min |
| Aug 28, 6:33 PM CDT | Areal Flood Advisory | LUB | Cottle, King | 117 min |
| Aug 28, 6:38 PM CDT | Severe Thunderstorm Warning | LUB | Dickens, King | 25 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.